# SDR PG9A115822

- Difficulty date: May 11, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N131GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3691
- Aircraft time: 3,638 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Worn
- Location: Hyd System
- Part time: 3,638 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SERVO AND HYD LIGHT ILLUMINATION DURING FLIGHT. UPON INSPECTION IT WAS FOUND, THAT THE SPLINES OF THE BELT DRIVEN HYD PUMP DRIVE COUPLING HAD WORN TO THE POINT THEY WERE SLIPPING. REPLACED HYD PUMP AND DRIVE COUPLING.
